# SDR R61A2019042800438

- Difficulty date: April 8, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 17140274401
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H WINDSCREEN BOTTOM ATTACH FITTING AND HARDWARE CORRODED   REMOVED AND REPLACED FITTING AND HARDWARE PER 25-27-04
